Some congruences involving Catalan, Pell and Fibonacci numbers


KOPARAL S. , ÖMÜR N.

Mathematica Montisnigri, vol.48, pp.10-18, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 48
  • Publication Date: 2020
  • Doi Number: 10.20948/mathmontis-2020-48-2
  • Title of Journal : Mathematica Montisnigri
  • Page Numbers: pp.10-18
  • Keywords: Central binomial coefficients, congruences, Fibonacci numbers, Pell numbers, BERNOULLI

Abstract

In this paper, using some special numbers and combinatorial identities, we show some interesting congruences: for a prime p > 5,